# SDR UIEA2024081400827

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 15,334 hours, 93,307 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pin
- Condition: Corroded
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB, HYD SYS 4 QTY INDICATION LOW #4. A/C ARRIVED WITH 0.75 ON THE #4 HYD SYS. PLACED LOAD ON SYS WITH NO VISUAL HYD LEAKS ANYWHERE AND A STEADY QTY IND SYS 1 & 2 ARE AT 1.20 AND 3 AT 0.97.( R/R THE CORRODED PIN, CLEAN & RECONNECT. C/W FLUID TRANSFER PER AMM 12-12-00. PIN RECONNECT CORRECTED ISSUE. TOP OFF HYD, MX READY. )
